MAUDE Adverse Event Report: UNOMEDICAL UM-D I PORT ADVANCE; I-PORT ADVANCE 9 MM

UNOMEDICAL UM-D I PORT ADVANCE; I-PORT ADVANCE 9 MM
Model Number MMT-101
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in united arab emirates it was reported that the patient faced an event where the patient was unable to remove the needle of the infusion set after insertion on the arm on (b)(6) 2024.Also, the patient faced bleeding.No further information was available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united arab emirates.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the device history record (dhr) review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the device history record (dhr) review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6000523, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6000523 was manufactured according to the work instruction (wi) version 23 and manufactured in the line inset 2 on 25-apr-2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: no non-conformance (nc) raised during production related to complaint code; no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
I PORT ADVANCE
Common Device Name
I-PORT ADVANCE 9 MM
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MDR Report Key21238428
Report Number3003442380-2025-00007
Device Sequence Number20965643
Product Code FPA
UDI-Device Identifier05705244009417
UDI-Public05705244009417
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/24/2026
Device Model NumberMMT-101
Device Lot Number6000523
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2024
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown